# SDR 2010FA0001247

- Difficulty date: October 9, 2010
- Submitted: December 15, 2010
- Operation: General aviation
- Aircraft: N319TA
- Make and model: Tecnam P2004 BRAVO
- Aircraft serial: 125
- Aircraft time: 607 hours
- Engine: Rotax ROTAX912ULS
- Engine time: 607 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 912ULS
- Part serial: 5649369
- Condition: Broken
- Location: Nr3 Cyl
- Part time: 607 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR3 CRANKSHAFT ROD FAILED IN FLIGHT - KNOCKING A HOLE IN THE CRANK CASE. ENGINE REMAINED RUNNING AND PILOT WAS ABLE TO RETURN ACFT TO AIRPORT.  ONE QUART OF OIL WAS REMAINING IN THE OIL TANK.  PERFORMED A TEAR DOWN INSPECTION AND WAS UNABLE TO COME UP WITH A CONCLUSIVE CAUSE FOR THIS ENGINE FAILURE. COPY OF THEIR REPORT ATTACHED.
